# SDR IPXA09B57871

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT EMERGENCY CEILING LIGHT INOP.  RE-LAMPED UPPER DECK AFT EMERGENCY CEILING LIGHT PER MM 33-51-07-2.  OPS CK NORMAL.
